Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Acetaminophen 650mg 8hr Pain Reliever/Fever Reducer Extended Release Caplets 100ct - up & up

Acetaminophen 650mg 8hr Pain Reliever/Fever Reducer Extended Release Caplets 100ct - up...

BY UP & UP

Product Description

About Acetaminophen Extended-Release Tablets, 650 MGCompare to Tylenol 8HR active ingredient Acetaminophen Extended-Release Tablets, 650 mg, active ingredient is acetaminophen 650 mg, pain reliever/fever reducer, for adults and children ages 12 and over. Acetaminophen Extended-Release Tablets, 650 mg, provides up to 8 hours of relief for minor muscle aches and pain, and may also be used to temporarily relieve fever and other types of pain such as: minor pain of arthritis, toothache, premenstrual and menstrual cramps, headache, and the common cold. This product contains no aspirin and is gluten-free. Cap is child-resistant. Size: 100 count. see more...

Top Questions No one has asked a question yet! Be the first!

Acetaminophen 650mg 8hr Pain Reliever/Fever Reducer Extended Release Caplets 100ct - up & up
Acetaminophen 650mg 8hr Pain Reliever/Fever Reducer Extended Release Caplets 100ct - up & up
Reviews (0)
Q&A (0)
Buy on Target
REVIEWS
Be the first to review this item!

Start your review of Acetaminophen 650mg 8hr Pain Reliever/Fever Reducer Extended Release Caplets 100ct - up & up!

How would you rate this product?
Did you forget to choose a rating for your review?
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

influenster cashback

Influenster and Ebates are partnering up to offer you CASH BACK!

Join more than 12 million members earning
Cash Back when you shop at your favorite stores!

Please confirm your email address.

Lorem ipsum dolor sit amet, consectetur adipisicing elit, sed do eiusmod tempor.